Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 70, NWS Lake Charles, LA

April 29, 2017Allen Parish, Evangeline Parish, Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 29, 2017, 9:14 PM CDT for Allen Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 9:14 PM CDT (02:14 UTC)
Expired
Apr 29, 2017, 10:00 PM CDT
In force
46 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Allen Parish, LA, Evangeline Parish, LA, Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 63 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3254 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted.

188 
WUUS54 KLCH 300214
SVRLCH
LAC003-039-079-300300-
/O.NEW.KLCH.SV.W.0070.170430T0214Z-170430T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
914 PM CDT SAT APR 29 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Southeastern Rapides Parish in central Louisiana...
  Northwestern Evangeline Parish in central Louisiana...
  Northeastern Allen Parish in southwestern Louisiana...

* Until 1000 PM CDT

* At 914 PM CDT, a severe thunderstorm was located over Oakdale,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Oakdale, Glenmora, Cheneyville, Turkey Creek, Lecompte, Allen
  Parish Airport, Beaver, Bond, Forest Hill and Mcnary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3106 9222 3105 9222 3098 9225 3096 9227
      3096 9228 3095 9228 3082 9242 3068 9259
      3074 9274 3119 9247
TIME...MOT...LOC 0214Z 211DEG 33KT 3080 9263 

HAIL...1.25IN
WIND...60MPH
 
$$

Rua
2 follow-up statements
127 
WWUS54 KLCH 300235
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
935 PM CDT SAT APR 29 2017

LAC003-300244-
/O.CAN.KLCH.SV.W.0070.000000T0000Z-170430T0300Z/
Allen LA-
935 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEN PARISH IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3090 9233 3097 9247 3114 9237 3106 9222
      3105 9222 3098 9225 3096 9227 3096 9228
      3095 9228
TIME...MOT...LOC 0234Z 216DEG 33KT 3100 9236 

$$

LAC039-079-300300-
/O.CON.KLCH.SV.W.0070.000000T0000Z-170430T0300Z/
Rapides LA-Evangeline LA-
935 PM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN RAPIDES AND NORTH CENTRAL EVANGELINE PARISHES...

At 934 PM CDT, a severe thunderstorm was located near Cheneyville,
moving northeast at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Cheneyville and Lecompte. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3090 9233 3097 9247 3114 9237 3106 9222
      3105 9222 3098 9225 3096 9227 3096 9228
      3095 9228
TIME...MOT...LOC 0234Z 216DEG 33KT 3100 9236 

HAIL...1.00IN
WIND...<50MPH
 
$$

Rua
717 
WWUS54 KLCH 300250
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
950 PM CDT SAT APR 29 2017

LAC039-079-300300-
/O.EXP.KLCH.SV.W.0070.000000T0000Z-170430T0300Z/
Rapides LA-Evangeline LA-
950 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RAPIDES AND NORTH
CENTRAL EVANGELINE PARISHES WILL EXPIRE AT 1000 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning will be allowed 
to expire.

LAT...LON 3090 9233 3097 9247 3114 9237 3106 9222
      3105 9222 3098 9225 3096 9227 3096 9228
      3095 9228
TIME...MOT...LOC 0250Z 211DEG 33KT 3112 9228 

$$

Rua

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:45 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 29, 6:45 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
645 PM CDT Sat Apr 29 2017

.DISCUSSION...
For the 30/00Z TAF Issuance.

&&

.AVIATION...
Low level jet continues to funnel into the storm system over the
Southern Plains. Therefore, southerly winds sustained around 20
knots with gusts to around 30 knots will persist into the
overnight. These south winds will continue to bring in Gulf
moisture, that will trapped underneath a cap, with mainly MVFR
ceiling also persisting into the overnight, with scattered showers.
Regional radar shows storms coalescing into a line along the I-35
corridor of central Texas ahead of a cold front. This cold front
will accelerate across the region tonight and early Sunday. Tried
to time this front that will likely bring a squall line of storms
based on early trends and hi-res solutions. This will bring the
activity to KBPT between 08-11Z...KLCH 09-12Z...KAEX
10-13Z...KLFT/KARA between 12-15Z. After the line passes, winds
will shift to the northwest, with ceilings and shower activity
gradually ending by late morning into the early afternoon.

Rua

&&

.PREV DISCUSSION... /issued 353 PM CDT Sat Apr 29 2017/

DISCUSSION...

Strong and gusty gradient winds will continue through this evening
before decreasing after sunset. However, winds are expected to
remain elevated for areas along and south of I-10 through tomorrow
morning. Therefore, no adjustments to the timing or the area of
the Wind Advisories were made this afternoon.

A cold front is forecast to move through the region resulting in
thunderstorms be likely late tonight and through the day on
Sunday. Sufficient instability and shear indicate that the
thunderstorms could be strong to severe. Given the strong wind
fields in place over the region, the primary threat would be
damaging winds; but, large hail and one or two tornadoes cannot be
ruled out. The main line is expected to be approaching Southeast
Texas around midnight. The primary time for heaviest thunderstorms
from Lake Charles west will be from after midnight through mid
morning Sunday. For areas east of Lake Charles, the main
timeframe for heaviest thunderstorms will be from early Sunday
morning through late Sunday afternoon.

Given the depth of warm cloud layer and PWAT values in excess of
the 90th percentile for this time of year, thunderstorms tonight
and tomorrow will be efficient rainfall producers. However, the
convective line is forecast to be progressive enough to limit the
flooding threat with this system. A widespread one to three inches
of rainfall with locally heavier amounts are expected through
Sunday night.

Drier conditions will be ushered in behind the cold front on
Sunday. The next system will approach the region Wednesday into
Thursday bringing likely rainfall chances again. In addition to
the rainfall, cooler temperatures are expected for the end of the
week into the weekend.

MARINE...

STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE AS A COLD FRONT
APPROACHES THE AREA. SEAS OF 10 TO 12 FEET ARE EXPECTED ACROSS THE
OUTER COASTAL WATERS WITH 6 TO 9 FEET ACROSS THE NEARSHORE
WATERS. THIS STRONG SOUTHERLY FLOW WILL ALSO RESULT IN ABOVE
NORMAL TIDE READINGS THE NEXT FEW HIGH TIDE CYCLES. IN ADDITION TO
THE STRONG WINDS AND SEAS, WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL MOVE THROUGH THE COASTAL WATERS LATE TONIGHT INTO SUNDAY
AFTERNOON AS THE FRONT PUSHES THROUGH THE AREA. BEHIND THE FRONT
WINDS WILL TURN NORTHWESTERLY AND SUBSIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  67  74  51  80 / 100 100  10   0
LCH  66  76  53  81 / 100  80  10   0
LFT  74  78  56  82 /  40 100  10   0
BPT  64  76  52  81 / 100  50   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 AM CDT Sunday for LAZ041-042-073-074.

     Coastal Flood Advisory until 9 PM CDT this evening for LAZ041-
     052-073-074.

     Wind Advisory until 9 PM CDT this evening for LAZ027>033-043>045.

     Wind Advisory until 11 AM CDT Sunday for LAZ052>055.

TX...Wind Advisory until 7 AM CDT Sunday for TXZ215-216.

     Coastal Flood Advisory until 9 PM CDT this evening for TXZ215.

     Wind Advisory until 9 PM CDT this evening for TXZ180-201-259>262.

GM...Small Craft Advisory until 4 PM CDT Sunday for GMZ435-450-452-
     455-470-472-475.

     Small Craft Exercise Caution from Sunday afternoon through late
     Sunday night for GMZ450-452-455-470-472-475.

     Small Craft Advisory until 10 AM CDT Sunday for GMZ430-432.

     Small Craft Exercise Caution from Sunday morning through Sunday
     afternoon for GMZ430-432.

&&

AVIATION...07
Hazardous weather outlook, Apr 29, 4:56 AM CDT, 16 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
456 AM CDT Sat Apr 29 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301000-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
A Coastal Flood Warning for minor flooding as strong winds pile up
water along the coast this morning. Otherwise strong and gusty
winds today over southeast Texas and southern Louisiana. A Wind
Advisory has been posted through Sunday morning as a cold front
will make it's way down into the region. Scattered to numerous
showers and thunderstorms expected to develop out ahead of the
front. There is a chance that some storms may become severe with
the main threat hail and winds. Heavy rains will also accompany
these storms. Storms will draw to a close Sunday afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Rains ending Sunday evening as drier air spills in from the
northwest. Cooler and drier air will start out the week but rains
return by midweek as another front will makes it's presents felt.
The front comes through on Thursday morning with the region
expected to dry out for the rest of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

GMZ430-432-435-450-452-455-470-472-475-301000-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Small Craft Advisory for today into tonight as winds and seas will
remain elevated with the approach a cold front from the northwest.
Showers and thunderstorms expected through Sunday ending behind
the wind shift.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Winds expected to swing around to the northwest late Sunday
morning as the front moves through with showers tapering off.
Winds are expected to begin relaxing with seas falling Sunday
evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

In the hours before

Local storm report, Apr 29, 8:04 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
804 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             REEVES                  30.52N 93.04W
04/29/2017  E1.00 INCH       ALLEN              LA   PUBLIC

            PUBLIC REPORTED NICKEL TO QUARTER SIZED HAIL IN REEVES.

&&

RACKLEY
Local storm report, Apr 29, 8:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
810 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             5 WSW LAKE CHARLES      30.17N 93.27W
04/29/2017  E1.00 INCH       CALCASIEU          LA   PUBLIC

            PUBLIC REPORTED ESTIMATED QUARTER SIZED HAIL IN SW LAKE
            CHARLES VIA SOCIAL MEDIA.

&&

RACKLEY
Special weather statement, Apr 29, 8:44 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
844 PM CDT SAT APR 29 2017

LAZ028-029-300215-
Avoyelles LA-Rapides LA-
844 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAPIDES AND
NORTHWESTERN AVOYELLES PARISHES UNTIL 915 PM CDT...

At 844 PM CDT, Doppler radar was tracking a strong thunderstorm over
Alexandria, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Alexandria, Pineville, Ball, Lecompte, Deville, Libuse, Tioga, Esler
Regional Airport, Kingsville, Kolin, Centerpoint, Holloway and
Paradise.

LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
      3143 9216 3141 9215 3139 9212 3138 9212
      3136 9208 3135 9207 3134 9209 3132 9208
      3108 9240 3126 9260 3144 9242 3148 9221
TIME...MOT...LOC 0144Z 223DEG 43KT 3126 9246

Rua
Local storm report, Apr 29, 8:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
856 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             OBERLIN                 30.62N 92.76W
04/29/2017  E1.00 INCH       ALLEN              LA   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED QUARTER SIZED HAIL IN
            OBERLIN.

&&

RACKLEY
Local storm report, Apr 29, 9:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
901 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             OBERLIN                 30.62N 92.76W
04/29/2017  E1.50 INCH       ALLEN              LA   PUBLIC

            PUBLIC REPORTED PINGPONG BALL SIZED HAIL NEAR OBERLIN.

&&

RACKLEY
Special weather statement, Apr 29, 9:10 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
910 PM CDT SAT APR 29 2017

LAZ032-033-043-044-300300-
Acadia LA-Lafayette LA-St. Landry LA-Evangeline LA-
910 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE...
SOUTHEASTERN EVANGELINE...NORTHEASTERN ACADIA AND CENTRAL ST. LANDRY
PARISHES UNTIL 1000 PM CDT...

At 909 PM CDT, Doppler radar was tracking a strong thunderstorm over
Branch, or 7 miles southwest of Church Point, moving northeast at 35
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Opelousas, Eunice, Rayne, Ville Platte, Church Point, Sunset, Port
Barre, Duson, Washington, Grand Coteau, Cankton, Chataignier, Mowata,
Prairie Ronde, Maxie, Mire, Indian Lake, Savoy, Lawtell and Swords.

LAT...LON 3017 9222 3030 9246 3081 9225 3061 9189
TIME...MOT...LOC 0209Z 205DEG 31KT 3034 9231

Rua

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:04 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu41 min
Apr 29, 7:30 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon41 min
Apr 29, 7:35 PM CDTSevere Thunderstorm WarningLCHAllen, Jefferson Davis, Rapides, Vernon55 min
Apr 29, 7:58 PM CDTSpecial Weather StatementLCHJefferson Davis32 min
Apr 29, 8:23 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides52 min
Apr 29, 8:44 PM CDTSpecial Weather StatementLCHRapides31 min
Apr 29, 9:10 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry50 min
Apr 30, 12:38 AM CDTSpecial Weather StatementLCHAllen, Jefferson Davis52 min
Apr 30, 12:58 AM CDTSpecial Weather StatementLCHBeauregard, Vernon47 min
Apr 30, 1:24 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more66 min
Apr 30, 1:30 AM CDTSevere Thunderstorm WarningLCHVernon45 min
Apr 30, 2:34 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry41 min
Apr 30, 2:45 AM CDTAreal Flood AdvisoryLCHAcadia, Allen, Evangeline, Jefferson Davis2 hr
Apr 30, 2:51 AM CDTSpecial Weather StatementLCHAvoyelles39 min
Apr 30, 2:54 AM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis21 min
Apr 30, 3:13 AM CDTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more5 hr
Apr 30, 3:16 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Cameron, Evangeline, Jefferson Davis59 min
Apr 30, 3:20 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Rapides55 min
Apr 30, 3:42 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry63 min
Apr 30, 4:26 AM CDTSpecial Weather StatementLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Lafayette and 2 more64 min
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry8 days
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis11 days
Apr 30, 5:42 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry48 min
Apr 30, 6:10 AM CDTFlash Flood WarningLCHAvoyelles, Rapides4 hr
Apr 30, 6:33 AM CDTSpecial Marine WarningLCH87 min
Apr 30, 6:35 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Cameron, Evangeline, Lafayette, Saint Landry and 1 more55 min
Apr 30, 7:04 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion71 min
Apr 30, 7:42 AM CDTSpecial Marine WarningLCH2 hr
Apr 30, 8:19 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary41 min
Apr 30, 8:24 AM CDTSpecial Marine WarningLCH66 min
Apr 30, 8:38 AM CDTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more6 hr
Apr 30, 8:58 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary47 min
Apr 30, 9:25 AM CDTSpecial Marine WarningLCH35 min
Apr 30, 9:40 AM CDTSpecial Marine WarningLCH65 min
Apr 30, 10:13 AM CDTAreal Flood WarningLCHAvoyelles, Rapides6 hr
Apr 30, 3:16 PM CDTAreal Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis6 hr
Apr 30, 4:05 PM CDTSmall Craft AdvisoryLCH7 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.